pm me if you want source:
I think I talked about the first couple of days of the kick in one of the other posts, but here's what I have done and experienced.
First and foremost, I have been really really wanting to get clean for a lot of different reasons but one of the big ones was the amount of ******* money I was ******* away to maintain a pretty big IV Heroin habit.
Before I started to detox, I bought # 90 50mg in hopes that it might help. Well last saturday at like 6 am was my last shot of heroin, 9 hours +/- after that I started feeling the horrors so I started popping tramadol. Now this was all I was takin for the first 2 days, and it helped a tiny tiny bit, but really not much at all. I still felt like complete ****!
It was the evening of the 2nd night when I remembered that I had a box of Loperamide that I had saved form a while ago. I took 50 mgs and HOLY ****! About two hours after that I felt better. SOOOO Much better it was a difference of night and day. There was absolutely not euphoria or anything. It just stopped almost all of the withdrawal symptoms. The only thing that really wasn't blocked was the yawning and lacrimation ( eye tearing), and even this was much less frequent than before I started the lope.
So after discovering the magic of this I kept dosing between 44-50mgs for the first 4 days every 12 hours. Like I said above the only symptom that really was noticable was the yawning and eye tearing that accompanies that. Also my energy level was pretty low, as to be expected, but nothing that kept me from going about my days normally. Oh yea and everynight I HAVE BEEN SLEEPING!!! That to me was the most amazing surprise.
After day 3-4 I cut it down to 30-36 every 12 hours.
Days 5-6 I started dosing only once every 24 hours and on day 5 I took probably 28 mgs, and today I only took 20mgs.
Tomorrow I'll probably do 10-15 mgs. and see how I feel. I may stay at 10 +/- for a two days and then just stop all together and see how I feel.
Some of you may be wondering how this is effecting my digestion. Well obviously it has backed me up and slowed things down a lot. I have also been taking colace along with this ( it's a stool softener) and consuming a lot of fiber. Well much to my surprise my bm's are no worse than they are when I am on regular opies. In fact it was MORE regular than when i'm on normal opies. So taking colace, fiber and drinking a lot of water/fluids and I have had not problem in the digestion department.
**** Remember, this has been my personal experience, I cannot guarantee this will work for you ( or even how it will turn out for me since I am almost done, but not quite) but I really hope this brings hope to any of my fellow opiophiles who are really serious about dropping their habit..*****
I am thinking another 2-3 days and I will be completely clean from EVERYTHING!!!
What a Christmas present huh? This has given me so much hope and so much self esteem, and for once I actually feel like I CAN do this and be free once and hopefully for all. I am already getting my life back and I feel so good about myself. I really hope that this will bring hope to other addicts who have been trying but have not had any success and cannot turn to methadone or suboxone.
If you guys have any questions please let me know, i'll be more than happy to try and answer. Keep trying and don't give up. This site is a community of great and amazing people. We all have something in common and you can always find the support you need in tougher times. I really hope my story inspires and brings hope. Thanks for reading urrybody!
PS. Sorry for the long post, I had no intention of writing that much. One more thing, my testimony is 100% true and accurate. I did not make anything up nor did I forget to add anything. I used NO BENZOS, NO CLONIDINE, nothing but what was mentioned. The only other meds I used beside the Lope and the little bit of tramadol (which I stopped after day 4) was diphenhydaramine (benadryl) at night to help fall asleep, which I did not need everynight, just a few nights last week. I can't guarantee this will do the same for everyone else, but it might."